A 34-year-old female asked:
Disclaimer

finished period last sat now bleeding started today. i took one pill and stopped and seen gyno on the friday for mirena (levonorgestrel) but hurt couldnt do it?

1 doctor answer
Dr. Frank Kuitems
38 years experience Internal Medicine
Well : Generally significant pain inserting mirena (levonorgestrel) is abnormal. This could be infection. For specific advice consult you're ObGyn
Answered on Mar 26, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 17-year-old female asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience Geriatrics
Post-coital bleeding: Most likely, your bleeding is a result of your/his enthusiasm. It's possible your cervix was traumatized. Or perhaps you have cervical polyp or infect ... Read More
A 21-year-old female asked:
Dr. John Scuba
24 years experience Oral and Maxillofacial Surgery
Mirena (levonorgestrel): Anyone with an inserted foreign body--which is what a mirena (levonorgestrel) simply is--and is having excruciating pain for 5 months should seriously ... Read More
A 26-year-old female asked:
Dr. Christine Norton
23 years experience Family Medicine
Irregular periods: Normally people have little to no periods with the Mirena (levonorgestrel) but you can still have periods with it so it is not abnormal to have a peri ... Read More
2
2 thanks
A 20-year-old female asked:
Dr. Guy VanDell
22 years experience Obstetrics and Gynecology
Yes: Mirena (levonorgestrel) can lead to irregular bleeding, most people do start to regulate by this point, but it is certainly possible. Frustrating but ... Read More
6
6 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month